Neuropathy (Treatment Here...Side-Effects There).

Treatment Here...Side-Effects There

  • Blog >
  • Treatment Here...Side-Effects There
RSS Feed

Treatment Here...Side-Effects There

The pain and discomfort associated with Peripheral Neuropathy (PN) cannot be understated. Whether it be a pain in your feet upon standing, feeling as though you're walking on marshmallows, walking around with your socks bunched up under the balls of your feet, not being sure-footed when walking or an inability to sleep due to excruciating pain, these symptoms are very real and very alarming. The most common culprit for Peripheral Neuropathy is Diabetes...or is it?

What if, just what if conventional medical treatments are huge contributors to Peripheral Neuropathy?

Neurontin, originally prescribed as an anti-seizure medication, is used off-label for the treatment of PN, particularly with diabetics. Interestingly, not only does Neurontin increase one risk for Pancreatic cancer, but a common side-effect is "causing blue-colored skin, lips, and toes." This is the result of a process called Hypoxia, a decrease in oxygen to a tissue leading to decreased function and cell death.

Metformin, the most commonly prescribed diabetic drug, has been linked to vitamin B12 deficiency. This caused a decreased sensation, numbness, and tingling (neuropathy) in the feet because B12 is essential in the formation and development of nerve cells.

Lyrica is said to "slow pain impulses" in the nervous system (only pain, nothing else?) but it too causes blue-colored skin, lips, and toes. Again, hypoxia slowly strangles these tissues of vital oxygen.

BONUS

Statins, as in Cholesterol Meds (Lipitor, Zocor, Crestor, etc) all have neuropathy listed as possible side-effects due to their interruption of fat metabolism

Visit us on our Website


CONTACT US

Our Location